# SDR ASAA0110120

- Difficulty date: March 10, 2001
- Submitted: November 26, 2001
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Condition: Dirty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ANC - AFTER DEPARTURE FROM ANC ON FLIGHT 45, THE LEFT MAIN GEAR FELL BACK DOWN BUT RETRACTED WHEN GEAR LEVER CYCLED BACK UP.  FOUND GEAR HANDLE SHAFT DIRTY AND GUMMED UP.  WHEN PULLED OUT IT WOULD NOT DROP INTO DETENTS.  CLEANED HANDLE SHAFT AND LUBED, HANDLE TESTED WITH GEAR PINNED, HANDLE DROPS FREELY INTO DETENTS.  ACCOMPLISHED GEAR SWING, OPS NORMAL.  (M)
